# SDR 2004FA0000751

- Difficulty date: August 3, 2004
- Submitted: September 27, 2004
- Operation: General aviation
- Aircraft: N4760X
- Make and model: Cessna 150G
- Aircraft serial: 15064810
- Engine: Cont O200*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 0413419200
- Condition: Departed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SECTION OF WINDSHIELD DEPARTED AIRCRAFT IN FLIGHT.  WINDSHIELD HAD BEEN REPAIRED 7/15/00 IAW AC43.131B CHAPTER 3 SECTION 4, BUT NO REINFORCEMENT WAS EVIDENT ON PART REMAINING IN AIRCRAFT.  HOW WINDSHIELD INSTALLED.  THIS COULD HAVE BEEN PREVENTED IF NEW WINDSHIELD WAS INSTALLED IAW AC 43.13 .
